# SDR SIMA20141207003

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,101 hours, 33,375 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Cable
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT RADAR ALT STUCK AT 20 FT CONTINUOUS GPWS AUDIOS.  RAD ALT TEST SHOWED RAD ALT 2 FAIL BELOW 10,000 WENT BACK TO NORMAL.  ITEM DEFERRED IAW MEL 34-10.  DMA MTX ACTION COMPLIED WITH IAW MEL 34-10.  SEE ITEM NR 1 LOG PAGE 3731388 FOR ACTION TAKEN.  RECONNECTED CO AX CABLE CORRECTLY.  THIS RESTORES MEL 34-51.  ACFT IS COMPLIANT FOR CAT II OPERATIONS.  REF ITEM 1 ABOVE THIS LOG PAGE ACTION TAKEN PERFORMED OPERATIONS CHECK TCAS SYS IAW AMM 34-43-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL 34-33 RESTORED.
